Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the kernel of a topological semigroup with cut points


Author: Yatarō Matsushima
Journal: Proc. Amer. Math. Soc. 12 (1961), 20-23
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1961-0120317-3
MathSciNet review: 0120317
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. M. Faucett, Topological semigroups and continua with cut points, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 748-756. MR 0071713 (17:173d)
  • [2] Lee W. Anderson, On the distributivity and simple connectivity of plane topological lattices, Trans. Amer. Math. Soc. vol. 91 (1959) pp. 102-112. MR 0102575 (21:1365)
  • [3] Y. Matsushima, On the $ B$-covers in lattices, Proc. Japan Acad. vol. 32 (1956) pp. 549-553. MR 0083473 (18:713j)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120317-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society